# SDR UALA2013042202770

- Difficulty date: April 20, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 94,181 hours, 14,871 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL,  WALK AROUND FOUND NR 1 ENGINE  2 O'CLOCK BLOCKER DOOR NOT FLUSH.  REMOVED LEFT ENGINE BLOCKER DOOR AND DRAG LINK.   LEFT THRUST REVERSER OPS CHECKED OK.  REPLACED BLOCKER DOOR AND BLOCKER DOOR DRAG LINK, OP CHECKED GOOD.
